# SDR SWAA2019122339880

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 55,842 hours, 29,335 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256A40450
- Part serial: 2809A
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY,  FLAPS STUCK AT 5 DEG DURING LANDING CONFIGURATION.   RAN FLAP DISAGREE CHECKLIST AND LANDED FLAPS 15.   R&R LEFT NR 1 FLAP POSITION TRANSMITTER IAW AMM.
